Results 1 to 9 of 9
  1. #1
    jm1429's Avatar
    jm1429 is offline Junior Member
    Join Date
    Feb 2013
    Posts
    89

    bloated stomach??

    Hey everyone, I am waking up every morning and my stomach looks like I just put down a 2lb breakfast burrito. Any ideas???? I usually have a casien shake before bed but I never noticed this being an issue before. I started my TRT about 5 weeks ago and HCG about 3 weeks ago. My protocol is...
    Test Cyp- 50mg 2x week
    HCG- 125iu 2x week
    DHEA- 25mg 2x day
    Preg- 25mg 2x day
    Thanks for the help.

  2. #2
    dude700 is offline Junior Member
    Join Date
    Apr 2013
    Location
    Long Island
    Posts
    104
    What's your diet look like? Perhaps you're retaining water.

  3. #3
    FRDave's Avatar
    FRDave is offline Senior Member
    Join Date
    Oct 2012
    Posts
    1,172
    Your estrogen is probably climbing. Get your E2 levels checked on your follow-up blood work and get a script for Arimidex if needed. Like mentioned, when estrogen goes up you will retain more water weight. I gained a good 12lbs within the first 6 weeks after starting TRT.

  4. #4
    jm1429's Avatar
    jm1429 is offline Junior Member
    Join Date
    Feb 2013
    Posts
    89
    Will the Arimidex shed the extra water? I dont have an AI on hand so I should prob get some. Would the regular E2 blood work be ok or should I ask for the sensitive one?

  5. #5
    jm1429's Avatar
    jm1429 is offline Junior Member
    Join Date
    Feb 2013
    Posts
    89
    One more thing....should I wait 3 to 4 more weeks to get the bw or go in sooner? Should I call the doc to try to get a script before the bw? I would really like to see bw before I start taking something else.

  6. #6
    FRDave's Avatar
    FRDave is offline Senior Member
    Join Date
    Oct 2012
    Posts
    1,172
    I would not do anything till you get blood work and the sensitive E2 is ideal. As for time frame, if you inject IM you should be pretty stable after 6-8 weeks but if you inject via sub-Q, my levels continued to raise till week 10.

  7. #7
    jm1429's Avatar
    jm1429 is offline Junior Member
    Join Date
    Feb 2013
    Posts
    89
    Thanks for the help FRDave, I inject IM. So what you are saying is let it go for now and get bw at about 8 weeks and see what it looks like??

  8. #8
    FRDave's Avatar
    FRDave is offline Senior Member
    Join Date
    Oct 2012
    Posts
    1,172
    Quote Originally Posted by jm1429
    Thanks for the help FRDave, I inject IM. So what you are saying is let it go for now and get bw at about 8 weeks and see what it looks like??
    Yes, at 8 weeks get follow up blood work to see where both your testosterone levels and estrogen levels sit. From there, you can adjust your test dosage and/or add arimidex if needed.

  9. #9
    dreadnok89 is offline Member
    Join Date
    Sep 2012
    Posts
    970
    I exestamane. Arimidex just sounds too strong of an ai

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •